# SDR AWXA200301229

- Difficulty date: September 22, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK THE UPPER SURFACE OF RT OUTBOARD FORE FLAP HAS A CHAFE MARK AT OUTBOARD END OF NR 7 SPOILER.  MAINTENANCE REMOVED DAMAGE RT OUTBOARD FORE FLAP AT OUTBOARD END OF NR 7 SPOILER; CLEANED AND PREPARED SURFACE; FABRICATED REPAIR DOUBLERS; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-70-10, REPAIR 7, FIG 16.
